Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 61, NWS Northern Indiana

November 10, 2011

NWS Northern Indiana issued this small craft advisory at Nov 10, 2011, 1:35 AM EST. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2011, 1:35 AM EST (06:35 UTC)
Expired
Nov 12, 2011, 4:19 AM EST
In force
51 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

257 
WHUS73 KIWX 100635
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
135 AM EST THU NOV 10 2011

LMZ043-046-101445-
/O.NEW.KIWX.SC.Y.0061.111110T0635Z-111112T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
135 AM EST THU NOV 10 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST FRIDAY. 

* WINDS: WEST 15 TO 25 KNOTS BACKING SOUTHWEST FRIDAY

* WAVES: 8 TO 16 FEET OVERNIGHT DECREASING TO 3 TO 6 FEET BY
  FRIDAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
9 follow-up statements
136 
WHUS73 KIWX 100918
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
418 AM EST THU NOV 10 2011

LMZ043-046-101730-
/O.EXT.KIWX.SC.Y.0061.000000T0000Z-111112T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
418 AM EST THU NOV 10 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST
SATURDAY. 

* WINDS: WEST 15 TO 25 KNOTS VEERING NORTHWEST TONIGHT THEN BACKING
  SOUTHWEST FRIDAY

* WAVES: 5 TO 10 FEET TODAY BUILDING TO 6 TO 12 FEET TONIGHT THEN
  SUBSIDING TO 3 TO 6 FEET FRIDAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
664 
WHUS73 KIWX 101557
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1057 AM EST THU NOV 10 2011

LMZ043-046-110000-
/O.CON.KIWX.SC.Y.0061.000000T0000Z-111112T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1057 AM EST THU NOV 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY.

* WINDS: WEST 15 TO 25 KNOTS VEERING NORTHWEST TONIGHT THEN 
  BACKING SOUTHWEST FRIDAY 

* WAVES: 5 TO 10 FEET TODAY BUILDING TO 6 TO 12 FEET TONIGHT 
  THEN SUBSIDING TO 3 TO 6 FEET FRIDAY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
754 
WHUS73 KIWX 102125
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
425 PM EST THU NOV 10 2011

LMZ043-046-110530-
/O.CON.KIWX.SC.Y.0061.000000T0000Z-111112T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
425 PM EST THU NOV 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY.

* WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT..THEN
  BACKING SOUTHWEST 15 TO 25 KNOTS FRIDAY THROUGH FRIDAY NIGHT. 

* WAVES: 6 TO 12 FEET TONIGHT THEN GRADUALLY SUBSIDING TO 3 TO 6
  FEET BY LATE FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
623 
WHUS73 KIWX 110354
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1054 PM EST THU NOV 10 2011

LMZ043-046-111200-
/O.CON.KIWX.SC.Y.0061.000000T0000Z-111112T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1054 PM EST THU NOV 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY.

* WINDS: WEST 15 TO 25 KNOTS OVERNIGHT..THEN BACKING SOUTHWEST 15
  TO 30 KNOTS FRIDAY THROUGH FRIDAY NIGHT.

* WAVES: 6 TO 12 FEET TONIGHT THEN GRADUALLY SUBSIDING TO 3 TO 6 
  FEET BY LATE FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
213 
WHUS73 KIWX 110903
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
403 AM EST FRI NOV 11 2011

LMZ043-046-111715-
/O.EXT.KIWX.SC.Y.0061.000000T0000Z-111113T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
403 AM EST FRI NOV 11 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS: WEST 10 TO 20 KNOTS BACKING SOUTH AND INCREASING UP TO
  30 KNOTS BY SATURDAY NIGHT.

* WAVES: 5 TO 8 FEET TODAY AND 3 TO 6 FEET TONIGHT THROUGH
  SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
659 
WHUS73 KIWX 111552
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1052 AM EST FRI NOV 11 2011

LMZ043-046-120000-
/O.CON.KIWX.SC.Y.0061.000000T0000Z-111113T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1052 AM EST FRI NOV 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS: WEST 15 TO 20 KNOTS BACKING SOUTH AND INCREASING UP TO 30
  KNOTS BY SATURDAY NIGHT.

* WAVES: 3 TO 5 FEET TODAY AND 3 TO 6 FEET TONIGHT THROUGH 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
798 
WHUS73 KIWX 112057
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
357 PM EST FRI NOV 11 2011

LMZ043-046-120500-
/O.CON.KIWX.SC.Y.0061.000000T0000Z-111113T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
357 PM EST FRI NOV 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. BACKING
  SOUTH AND INCREASING UP TO 30 KNOTS BY SATURDAY NIGHT.

* WAVES: 3 TO 6 TONIGHT AND SATURDAY...BUILDING TO 4 TO 7 FEET
  SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
897 
WHUS73 KIWX 120238
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
938 PM EST FRI NOV 11 2011

LMZ043-046-121045-
/O.CON.KIWX.SC.Y.0061.000000T0000Z-111113T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
938 PM EST FRI NOV 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. 
  BACKING SOUTH AND INCREASING UP TO 30 KNOTS BY SATURDAY NIGHT. 

* WAVES: 3 TO 6 TONIGHT AND SATURDAY...BUILDING TO 4 TO 7 FEET 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
620 
WHUS73 KIWX 120919
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
419 AM EST SAT NOV 12 2011

LMZ043-046-121730-
/O.UPG.KIWX.SC.Y.0061.000000T0000Z-111113T1200Z/
/O.NEW.KIWX.GL.W.0033.111113T0300Z-111114T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
419 AM EST SAT NOV 12 2011

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
10 PM EST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN
EFFECT. 

* WINDS: SOUTH GALES TO 35 KNOT GALES TONIGHT VEERING SOUTHWEST
  SUNDAY.

* WAVES: BUILDING TO 8 TO 12 FEET SUNDAY...HIGHEST NORTH OF NEW
  BUFFALO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 12:42 AM EST, 53 minutes earlier.

Area forecast discussion, Nov 10, 12:42 AM EST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1242 AM EST THU NOV 10 2011

.AVIATION.../06Z TAFS/
BACK EDGE OF STRATO CU ASSOCIATED WITH LOW PRESSURE SYSTEM
CENTERED OVER SERN ONTARIO WAS ADVANCING EASTWARD ACROSS NRN
INDIANA EARLY THIS MORNING AND SHOULD REACH SBN AND FWA AROUND
06Z. TROF DIGGING SEWD ACROSS THE UPR MS VALLEY ATTM IS EXPECTED
TO MOVE ACROSS NRN INDIANA THIS AFTN CAUSING STRATO CU AND SHOWERS
TO ONCE AGAIN OVERSPREAD THE AREA BY MIDDAY. TEMPS ALOFT WILL BE A
LITTLE COLDER TODAY SO PTYPE GENERALLY SHOULD BE SNOW. WITH
280-290 FLOW SOME LAKE ENHANCEMENT SHOULD OCCUR AT SBN WITH MORE
NUMEROUS SHSN AND MVFR CIGS PREDOMINANT. AT FWA SHSN SHOULD BE SCT
AND JUST INCLUDED A VCSH DURING THE AFTN/EVE ATTM WITH VFR CIGS.

&&

.PREV DISCUSSION...

SHORT TERM.../TONIGHT THROUGH THURSDAY NIGHT/

..WINDY CONDITIONS TO SLOWLY SUBSIDE WITH LAKE EFFECT RAIN AND SNOW
SHOWERS ARRIVING THURSDAY...

996 MB SFC LOW CONTINUES TO DEEPEN AS IT MOVES INTO WESTERN LWR MI.
LARGE PRESSURE GRADIENT BUFFETING MUCH OF THE WESTERN GREAT LAKES
AREA. SEVERAL LOCATIONS IN WESTERN HALF OF THE FORECAST AREA HAVE
ALREADY SEEN SUSTAINED OR GUSTS INTO ADVISORY CRITERIA WITH HIGHEST
SO FAR AT GOSHEN WITH 54 MPH. EXPECTING A FEW MORE HOURS OF HIGHER
WINDS BEFORE THINGS SLOWLY SUBSIDE AS LOW PULLS AWAY MORE RAPIDLY.
WILL LEAVE ADVISORY IN EFFECT THROUGH 3Z. LOCAL RADARS SHOWING SOME
VERY LIGHT RETURNS MOVING INTO WESTERN AREAS ATTM WITH LIKELY SOME
SPRINKLES OR DRIZZLE. THIS SHOULD WIND DOWN BY LATE EVENING AS DRIER
AIR AND SUBSIDENCE MOVE IN. WILL MAKE SOME ADJUSTMENTS TO EVE GRIDS
BASED ON TRENDS BUT RAMPING DOWN ON ALL POPS AFTER 6Z TO JUST SLGT
CHC IN FAR NW. HAVE MAINTAINED MIX OF PRECIP AS PROFILES TANK
DRAMATICALLY INTO TONIGHT WITH 1000-850 MB THICKNESS VALUES
APPROACHING 1300 M BY MORNING.

STRONG AND FAST MOVING S/W...CURRENTLY DROPPING INTO THE NORTHERN
PLAINS...WILL APPROACH THE AREA MID MORNING THURS. COLD CORE WILL
ACCOMPANY THIS FEATURE WITH 850 MB TEMPS PROGGED INTO THE -5 TO -7 C
RANGE AND 1000-850 MB THICKNESS VALUES DROPPING TO 1285 M BY
AFTERNOON. LAKE TEMPS RUNNING AROUND 11 TO 12 C...YIELDING DELTA T/S
IN THE UPPER TEENS. SHALLOW LAYER OF WARM AIR WILL EXIST /GENERALLY
UNDER 700 FT/ AS COLDEST AIR ARRIVES WITH EQUIL LEVELS APPROACHING
18000 FT BY AFTERNOON CLOSER TO THE LAKE. WITH MSTR AND LIFT
CONTRIBUTION FROM APPROACHING WAVE...SEE NO REASON NOT TO RAMP UP
POPS TO LIKELY/NUMEROUS ACROSS NORTHERN PORTIONS OF THE FORECAST
AREA. BEST CHANCES WILL BE NORTH OF ROUTE 30. WILL KEEP WITH MIX OF
PRECIP BUT THINK A WET MUSHY SNOW WILL BE PREDOMINATE WITH ANY
HEAVIER SHOWERS POSSIBLY ACCUMULATING A TENTH OR 2 OF SNOW BEFORE
MELTING OFF IN WAKE OF SHOWER GIVEN 2 INCH SOIL TEMPS STILL IN UPPER
40S TO LOWER 50S. WILL ALSO BE LOWERING AFTERNOON HIGHS ACROSS THE
AREA WITH ONLY MODEST DIURNAL UPSWING EXPECTED WITH STG CAA AND
LIMITED BREAKS IN CLOUDS.

S/W WILL QUICKLY DEPART BY EVENING AND SHOULD LEAVE BEHIND CLEARING
SKIES ESPECIALLY AFTER MIDNIGHT. MAY NEED FURTHER WORK ON GRIDS IN
THIS TIME FRAME IN OVERNIGHT PACKAGE.

LONG TERM...FRIDAY THROUGH WEDNESDAY

12Z GEFS/GFS/ECMWF REMAINED CONSISTENT IN SHOWING SEMI-ZONAL FLOW
ALOFT WITH THE FA LOCATED ON THE NRN FRINGE OF A LOW LVL RIDGE
FRIDAY INTO SATURDAY. THE RESULT WILL BE DRY AND BREEZY
CONDITIONS...WITH TEMPS MODERATING BACK TO ABOVE NORMAL VALUES BY
SATURDAY. A NRN STREAM MID LVL IMPULSE IS PROGGED TO TRACK EWD
THROUGH THE NRN GREAT LAKES ON FRIDAY WITH ANY WAA/ISENTROPIC PRECIP
REMAINING WELL NORTH OF THE FA. BROAD/WEAK HIGH BASED LIFT WITH THIS
FEATURE MAY BE ENOUGH TO BRING A PERIOD OF MID LVL CLOUDS TO MAINLY
NRN AREAS.

THE UPCOMING SUNDAY THROUGH TUESDAY PERIOD LOOKS VERY SIMILAR TO
THIS PAST MONDAY THROUGH WEDNESDAY (TODAY) TIMEFRAME WITH CONFIDENCE
INCREASING GIVEN THE MINIMAL SPREAD SEEN IN ENSEMBLE 500 MB
HEIGHTS...WITH MINOR DIFFERENCES IN TIMING/DEPTH OF SMALLER SCALE
NRN AND SRN STREAM WAVES AS WOULD BE EXPECTED THIS FAR IN ADVANCE. A
MODEL CONSENSUS SHOWS A VERY STRONG EASTERN PAC JET HELPING TO CARVE
OUT ANOTHER DEEP FULL LATITUDE UPPER TROUGH THAT WILL EDGE EWD
THROUGH THE INTERMOUNTAIN WEST AND PLAINS SAT-TUE. THE RESULT
LOCALLY WILL BE DEEPENING SOUTHWESTERLY FLOW WHICH WILL SUPPORT A
GRADUAL UPTICK IN DEEP LAYERED MOISTURE/THETA-E. A NRN STREAM WAVE
WILL LIKELY ALLOW A SFC TROUGH TO SINK SEWD INTO THE REGION
SUNDAY...WITH THIS FEATURE STALLING IN THE VICINITY EARLY NEXT WEEK.
IT WILL BE THIS LOW LVL CONVERGENT BOUNDARY AND ANY MID LVL IMPULSES
IN SW FLOW THAT WILL PROVIDE THE FOCUS FOR SHOWERS/RAIN DURING THIS
TIME...WITH RAINFALL CHANCES INCREASING BY MON-TUE AS A STRONGER SRN
STREAM WAVE ROUNDS THE BASE OF THE MEAN TROUGH SUPPORTING ANOTHER
ROUND OF MORE ROBUST ISENTROPIC/WARM FGEN PRECIP AND POSSIBLE
SIGNIFICANT SFC CYCLOGENESIS. COOLER/DRIER WX RETURNS BY THE MIDDLE
OF NEXT WEEK.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WARNING UNTIL 1 AM EST EARLY THIS MORNING FOR LMZ043-046.

&&

SHORT TERM...FISHER
LONG TERM...STEINWEDEL
AVIATION...JT
Hazardous weather outlook, Nov 9, 8:09 PM EST, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
809 PM EST WED NOV 9 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-110115-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
809 PM EST WED NOV 9 2011 /709 PM CST WED NOV 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-110115-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
809 PM EST WED NOV 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

A GALE WARNING IS IN EFFECT UNTIL 1 AM EST THURSDAY. CONDITIONS
WILL THEN SUBSIDE TO SMALL CRAFT ADVISORY LEVELS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SMALL CRAFT ADVISORY WILL BE NEEDED THURSDAY INTO FRIDAY.

CONDITIONS HAZARDOUS TO SMALL CRAFT REMAIN POSSIBLE THIS WEEKEND
INTO EARLY NEXT WEEK.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Nov 10, 1:26 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
126 AM EST THU NOV 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     NON-TSTM WND GST 2 WNW POTTAWATTOMIE PAR 41.74N  86.91W
11/09/2011  M51 MPH          LMZ046             IN   C-MAN STATION

&&

JC
Local storm report, Nov 10, 1:27 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
127 AM EST THU NOV 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     NON-TSTM WND GST 2 WSW SAINT JOSEPH      42.10N  86.52W
11/09/2011  M52 MPH          LMZ043             MI   C-MAN STATION

&&

JC

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.